# SDR CA030317008

- Difficulty date: March 7, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Beech 300BEECH
- Aircraft time: 8,498 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 6120 · Propeller Controlling System
- Part: Propeller
- Part number: HCB4MP3
- Condition: Failed
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING ON A CLEARED RUNWAY WITH SNOW & ICY PATCHES, SKY CLEAR & WIND CALM, PILOT HAD DIFFICULTY CONTROLLING A/C. AS A/C SLOWED DOWN RUDDER CONTROL BECAME INEFFECTIVE CAUSING A/C TO DRIFT INTO RT SNOW BANK. UPON INVESTIGATING LT PROP,  FOUND IN A FINE PITCH POSITION & BLADES WERE BENT BACK 90 DEGREES FROM DIRECTION OF ROTATION. RT PROP BLADES WERE FOUND TO BE 180 DEGREES FROM FEATHERED POSITION & WERE BENT BACK IN DIRECTION OF ROTATION.PROPS WILL BE REMOVED AND FORWARDED TO A PROP OVERHAUL FACILITY WHERE RT PROPELLER WILL BE DISASSEMBLED AND INSPECTED TO SEE IF AN INTERNAL FAILURE RESULTED IN BLADES GOING INTO THIS POSITION CAUSING THE AIRCRAFT TO LOOSE DIRECTIONAL CONTROL.
